# SDR UIEA201000239

- Difficulty date: November 2, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 46,199 hours, 6,953 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 706200706123
- Condition: Shutdown
- Location: Nr 1
- Part time: 41,833 hours, 7,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF NR1 ENGINE OIL FILTER ILLUMINATED. SHUTDOWN ENGINE.  ON ARRIVAL FOUND EICAS SHOWN OIL QTY READING 1 FOR NR1 ENGINE.  ON INSP FOUND OIL IN THE TAIL PIPE. CHECKED MAIN CHIP DETECTOR AND "B" SUMP FOUND HEAVY METAL DEPOSIT ON CHIP DETECTORS. TRANSFER GEAR BOX INLET SCREEN AND NOTED MONITOR DEPOSIT OF METAL. FIM 79-21-04/ 79-21-06/ 79-00-00. ENGINE R & R
